# SDR CALA2021062000915

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 46,820 hours, 16,934 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR OR MAIN GEAR HAS A LOUD NOISE AND GRINDING SOUND WHILE TAXIING FOUND RH NOSE GEAR TIRE BEARING FAILURE. FOUND R/H AXEL TO HAVE ACCESSIVE WEAR. AXEL NEEDS TO BE REPLACED. REF AMM 05-51-17-210-801 AND AMM 05-51-17-210-802. OLD LH NOSE TIRE, INORDER TO ACCOMPLISHED TOWING TO HANGAR. TEMPORARLY INSTALLED NEW RH NOSE TIRE AND TEMPORARLY REINSTALLED REMOVED BOTH NLG TIRES THAT WERE TEMPORARILY INSTALLED. REMOVED DAMAGED INNER CYLINDER ASSY REF LOG PAGE 6495527. INSTALLED NEW INNER CYLINDER THROUGH STEP G(11) AMM 32-21-24-400-801 ADD EMP:026803 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950252  SN OFF 7266 CYLINDER, NLG,   OFF 29-3221-9-9004 7266 ON 29-3221-9-9004 1819 VERIFIED PART NUMBER IN IPC INSPECTED CYLINDER AND PARTS TAG ALL GOOD . PETTINATO DENQC COMPLETED INSTALLATION REF AMM 32-21-24-400-801 FROM ITEM  G 12 TO COMPLETION. ADD EMP:U348728 VERIFIED THE INSTALLATION IAW AMM 32-21-24-400-801 FROM ITEM  G 12 TO COMPLETION.  NO ISSUES.
